# SDR HNAA2017082800289

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 51,228 hours, 59,175 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Condition: Unknown
- Location: Nr 2 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 MLG WHEEL STOPPED SPINNING IMMEDIATELY AFTER TAKEOFF AND ON LANDING SMOKE WAS COMING FROM BRAKE AREAS REPORTED BY A PASSENGER. JACKED THE RIGHT MLG AND INSPECTED FOR DEFECTS. NONE FOUND. NOTED NEW BRAKES INSTALLED IN NR 3 POSITION. AIRCRAFT OK FOR SERVICE.
